# SDR HNAA2012082400926

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 60,216 hours, 66,782 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: SBY1
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CENTER CEILING EMERGENCY LIGHT IS INOPERATIVE.  FOUND ROW 3AC EMERGENCY LIGHT BATTERY INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY. OPS CHECKED GOOD IAW WC 33-50-03.
